Since the last 3 weeks, as soon as I eat something, tummy would get a LITTLE bit bigger (literally little bit). And I want it to be flat. Yesterday night, I took two pills of the laxative - digest fast - and it made my stomach totally flat in the morning, and my stool was good enough. Now it's again gotten big. And my I've not been able to poop THAT satisfactorily since almost a week. Is it something serious? Do I need to take certain steps? Please help me. A detailed answer would really be appreciated. :) Thank you so much..
Like the answers? Chat privately for 24 hours with the doctor of your choice
This increase in your tummy size is happening basically because of gas formation. As soon as you eat food, gas is getting formed due to which you are getting a bloating feeling. You can follow certain steps which will reduce this. Don't over eat, drink Luke warm water after you have meals, don't sit in one place as soon as you are done eating, walk slowly atleast for 15 minutes after meals. If you feel bloating and constipated,drink Luke warm water and mix a pinch of asafoetida and salt. This will help release the gas as well as clear your bowels.
Hello there...i understand your concern...try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..take over pantoprazole 40 mg twice daily before food with above for 15 days....consult physician if symptoms persists.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.